Onset of psoriasis in patients with inflammatory bowel disease treated with anti-TNF agents

@article{Guerra2013OnsetOP,
  title={Onset of psoriasis in patients with inflammatory bowel disease treated with anti-TNF agents},
  author={I. Guerra and J. Gisbert},
  journal={Expert Review of Gastroenterology & Hepatology},
  year={2013},
  volume={7},
  pages={41 - 48}
}
Anti-TNF agents are widely used in the treatment of some inflammatory diseases, such as inflammatory bowel disease and psoriasis. Their use has led to a significant advance in the treatment of these diseases. Paradoxically, the onset of psoriatic lesions has been observed in patients on anti-TNF treatment. The cause of this side effect has not yet been clearly identified. In recent years, an increasing number of cases of psoriasis related to anti-TNF therapy in inflammatory bowel disease… Expand
11 Citations
TNF-α Inhibitor-Induced psoriasis: A decade of experience at the Cleveland Clinic.
TNF inhibitors for psoriasis
Alterations in immune function with biologic therapies for autoimmune disease.
Certolizumab-induced guttate psoriasiform dermatitis.
...
1
2
...

References

SHOWING 1-10 OF 61 REFERENCES
Severe skin lesions cause patients with inflammatory bowel disease to discontinue anti-tumor necrosis factor therapy.
  • J. Rahier, S. Buche, +12 authors J. Colombel
  • Medicine
  • Clinical gastroenterology and hepatology : the official clinical practice journal of the American Gastroenterological Association
  • 2010
Infliximab-induced Psoriasis in Children With Inflammatory Bowel Disease
...
1
2
3
4
5
...